Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Yellowish green urine. Lab reports normal. Any liver or kidney infection?

Hi Doctor s, I am 33 years and suffering problem with urine last 3/4days. After each 40/50 minutes I urinate and its color is like yellowish green. I am taking Citralka, Norflaxacion 400mg and Cotrimoxazel. I tested the urine two days before and the report is Protins (06-08)/MPH, Glucose(20-25)MPH, Ketones(15-20)/MPH, Urobilinogen(seen +), S. Gravity with bactria (Seen+). Today I also tested my blood and its Lab report is normal. Can any doctor suggest me what should I do and which type of problem I am suffering and is it any serious problem like kidney/ Liver infection Md. Selim Hossain mail: YYYY@YYYY
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have acute UTI .
Please consult qualified Nephrologist or General physician for detail clinical evaluation.
You may need to get following investigations done
1) Haemogram
2) Renal Function test to assess kidney function
3) Ultrasound scanning of abdomen.
4) Blood sugar levels to rule out diabetes.
5) Urine culture to find out the organisms causing this infection and antibiotics to which they are sensitive to.
Continue taking medicines that you are taking now and switch on to appropriate antibiotics as per his advice on getting the culture report.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor